# SDR REXA2017061200698

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 7,243 hours, 4,861 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTOR INOPERATIVE.  R & R THE SMOKE DETECTOR IAW AMM 26-16-01. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
